RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 1994 Volume 39, Issue 4, Pages 681–698 (Mi tvp3847)

This article is cited in 4 papers

Martingale methods for random walks in a one-dimensional random environment

A. A. Butov

Ulyanovsk State University, Faculty of Mathematics and Mechanics

Abstract: One-dimensional random walk processes in a random environment of a general functional type are considered. The study is carried out by the natural scale method. We obtain conditions of existence of the natural scale, conditions of existence of the processes and a theorem on the representation of the local time as the compensator of the modulus of the martingale which is the random walk in the natural scale. The work is performed in martingale terms and contains a number of examples.

Keywords: random walk, random environment, natural scale, semimartingale, compensator.

Received: 06.05.1991


 English version:
Theory of Probability and its Applications, 1994, 39:4, 558–572

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024